# SDR ANCF200600015

- Difficulty date: March 30, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 31,059 hours, 29,926 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TAIL CONE UNSAFE ANNUNCIATION ILLUMINATED.  IN ACCORDANCE WITH AMM 52-70-11 PAGE 201-202.  THE TAIL CONE EXTERNAL WARNING SWITCH WAS REPLACED AND AMM 53-53-00 PAGE 501 ADJUSTMENT/ TEST TAILCONE WAS PERFORMED SWITCH PART NUMBER H20-28B.
